A 50-year-old male asked:
Disclaimer

what happens if i have been taking 100 mg dhea and my stool turns black only taken for 2 days ?

1 doctor answer
Dr. BARRY ETON
54 years experience General Practice
Stop: If bleeding stops start with lower doses increase slowly. If stools turn black again lower dose until normal. Dhea acts like a steroid.
Answered on May 3, 2013
4
4 thanks

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month

Related questions:

A 50-year-old male asked:
Dr. Jay Bradley
17 years experience LASIK Surgery
Yes : Yes. Stop the dhea but i doubt it is the cause of black stools. You need to see a gastrointestinal specialist because you may have a GI bleed.
A 41-year-old female asked:
Dr. Philip Miller
A Verified Doctor answered
A US doctor answered Learn more
Hormonal flucuations: Were you prescribed this dose or self medicating? It sounds like you will need a pelvic exam and hormone level evaluations. Get a transvaginal ultraso ... Read More
A 42-year-old female asked:
Dr. Victor Bonuel
37 years experience Internal Medicine
Your GYN should: Make adjustments on your meds dose based on your symptoms. You are close to menopause thus irregularity in menstrual interval and infrequent menses is ... Read More
A 46-year-old member asked:
Dr. David Sneid
40 years experience Endocrinology
Stop the DHEA: Why were you taking it in the first place, since it's not recommended treatment for any medical disorder. It's metabolized to cortisone, estrogen and ... Read More

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month